# SDR QXEA20080355

- Difficulty date: April 6, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 2,257 hours, 2,187 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAX- FLIGHT 2448 - DURING TAKEOFF ROLL, AUTO-FEATHER SYSTEM FAILED TO ARM.  ABORTED TAKEOFF AT 80 KNOTS AND RETURNED TO THE GATE.  MAINTENANCE FOUND FAULT CODES 402B AND 494 A/B.  PERFORMED PEC FAULT CODE CLEARING PROCEDURE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
